Table of Contents
ISRN Mathematical Analysis
Volume 2014 (2014), Article ID 272405, 8 pages
http://dx.doi.org/10.1155/2014/272405
Research Article

Some Inequalities for Polynomials Not Vanishing inside a Circle

Department of Mathematics, University of Kashmir, Hazratbal Srinagar 190006, India

Received 18 January 2014; Accepted 16 February 2014; Published 19 May 2014

Academic Editors: K. A. Lurie and M. A. McKibben

Copyright © 2014 Abdullah Mir and Bilal Dar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Bernstein, “Sur la Limitation Des Derivées Des Polnômes,” Comptes Rendus de l'Académie des Sciences, vol. 190, pp. 338–341, 1930. View at Google Scholar
  2. M. Riesz, “Über Einen Sat'z des Herrn Serge Bernstein,” Acta Mathematica, vol. 40, no. 1, pp. 337–347, 1916. View at Publisher · View at Google Scholar · View at MathSciNet
  3. P. D. Lax, “Proof of a conjecture of P. Erdös on the derivative of a polynomial,” Bulletin of the American Mathematical Society, vol. 50, pp. 509–513, 1944. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. N. C. Ankeny and T. J. Rivlin, “On a theorem of S. Bernstein,” Pacific Journal of Mathematics, vol. 5, pp. 849–852, 1955. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. A. Aziz and Q. M. Dawood, “Inequalities for a polynomial and its derivative,” Journal of Approximation Theory, vol. 54, no. 3, pp. 306–313, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. V. K. Jain, “Generalization of certain well known inequalities for polynomials,” Glasnik Matematički, vol. 32, no. 1, pp. 45–51, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. A. Aziz and N. A. Rather, “Some compact generalizations of Bernstein-type inequalities for polynomials,” Mathematical Inequalities & Applications, vol. 7, no. 3, pp. 393–403, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. A. Liman, R. N. Mohapatra, and W. M. Shah, “Inequalities for polynomials not vanishing in a disk,” Applied Mathematics and Computation, vol. 218, no. 3, pp. 949–955, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M. Bidkham, H. A. Soleiman Mezerji, and A. Mir, “Lp inequalities and admissible operator for polynomials,” Analysis in Theory and Applications, vol. 28, no. 2, pp. 156–171, 2012. View at Google Scholar · View at MathSciNet
  10. A. Aziz and N. A. Rather, “Lp inequalities for polynomials,” Glasnik Matematički, vol. 52, no. 1, pp. 39–43, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. A. Aziz and N. A. Rather, “Lp inequalities for polynomials,” Applied Mathematics, vol. 2, no. 3, pp. 321–328, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  12. A. Aziz and N. A. Rather, “New integral mean estimates for polynomials,” Proceedings of the Indian Academy of Science, vol. 109, no. 1, pp. 65–74, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. N. A. Rather, “Some integral inequalities for polynomials,” Southeast Asian Bulletin of Mathematics, vol. 33, no. 2, pp. 341–348, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. R. P. Boas Jr. and Q. I. Rahman, “Lp inequalities for polynomials and entire functions,” Archive for Rational Mechanics and Analysis, vol. 11, pp. 34–39, 1962. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. A. Aziz and N. A. Rather, “New Lp inequalities for polynomials,” Mathematical Inequalities & Applications, vol. 1, no. 2, pp. 177–191, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. G. H. Hardy, “The mean value of the modulus of an analytic function,” Proceedings of the London Mathematical Society, vol. 14, pp. 269–277, 1915. View at Google Scholar